[an error occurred while processing this directive] [an error occurred while processing this directive]

Answer to your Health Question

Question (03/27/2011):

Yasmin | Contraception | Bladder infection symptoms | Bloody discharge | Abdominal paint

Hi, I am on the pill (yasmin) and am due to have my period in about 8/9 days.

Yesterday I started experiencing bladder infection symptoms, and today I have a bloody discharge that looks exactly like my period.

I have quite a bit of pain in my abdominal area, but not like period pains at all.

Is there reason to be concerned? My cycles are usually very regular.

Answer:

Stop using Yasmin and call your doctor at once if you have any of these serious side effects:

- Sudden numbness or weakness, confusion, pain behind the eyes, problems with vision, speech, or balance;
- Chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating, general ill feeling;
- A change in the pattern or severity of migraine headaches;
- Stomach pain, loss of appetite, jaundice (yellowing of the skin or eyes);
- Abreast lump; or
- Symptoms of depression (sleep problems, weakness, mood changes).

Less serious side effects may include:

- Breast pain, tenderness, or swelling;
- Freckles or darkening of facial skin, increased hair growth, or loss of scalp hair;
- Changes in weight or appetite, swelling of your hands or feet;
- Problems with contact lenses;
- Vaginal itching or discharge; or
- Changes in your menstrual periods.




Do you have any other questions? Enter your health question

[an error occurred while processing this directive]